# SDR ASAA2020071332892

- Difficulty date: July 10, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 16,007 hours, 5,160 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 17850
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 16,010 hours, 5,161 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

START VALVE OPEN INDICATION STAYS ILLUMINATED AFTER NR 2 ENGINE START.  GROUNDED - YES.  REMOVED & REPLACED ENG NR 2 START VALVE PER AMM 80-11-03.  OPS CHECKS GOOD.
